Singularities of Hypoelliptic Green Functions

Gerard Ben Arous, Mihai Gradinaru

Research output: Contribution to journalArticle

Abstract

This paper is devoted to a precise description of the singularity near the diagonal of the Green function associated to a hypoelliptic operator using a probabilistic approach. Examples and some applications to potential theory are given.

Original languageEnglish (US)
Pages (from-to)217-258
Number of pages42
JournalPotential Analysis
Volume8
Issue number3
StatePublished - Dec 1 1998

    Fingerprint

Keywords

  • Capacity
  • Degenerate diffusion
  • Green function
  • Hypoelliptic operator
  • Taylor stochastic expansion

ASJC Scopus subject areas

  • Analysis

Cite this